# SDR CA030305005

- Difficulty date: February 27, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 9,944 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Connector
- Part number: 35821511
- Condition: Cracked
- Location: Autofeather Sys
- Part time: 10,024 hours, 14,249 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT AUTOFEATHER DISABLE LIGHT WOULD ILLUMINATE DURING CLIMB AND DECENT PORTIONS OF FLIGHT. MAINTENANCE DID NUMEROUS ATTEMPTS TO DUPLICATE WITH SYSTEM PARTS BEING REPLACED FOR TROUBLESHOOTING PURPOSES. TEST FLIGHTS WHERE COMPLETED WITH THE DEFECT ALSO NOT DUPLICATED. THE PRINTED CIRCUIT BOARD CONNECTOR WAS FOUND TO HAVE A HAIRLINE CRACK AND WAS REPLACED. THE AIRCRAFT HAS FLOWN APPROX. 7 DAYS WITHOUT REOCCURENCE.
